I have a severe hair fall to an extent is that my scalp is visible and also it pains to even clip them. I was advised to use minoxidil 5% for two years which I had discontinued after a year as I saw not much of effect on hair. However hairfall has again increased so bad that I just started it but still dint see much effect, now I started using vitamin E -evion 400.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hair thinning and hair fall are very troublesome and I completely understand your frustration. But to be able to help you your hair and scalp need to be examined. You will have to restart Minoxidil and continue it to maintain whatever hair growth you get. And There are medicines which add to the effect of Minoxidil. Plus, depending on how much of your scalp is visible you the medicines (oral and topical) change. So please visit an allopathic dermatologist near you. You will benefit. Till then you could get your serum get your serum ferritin, serum TSH levels done. Sometimes low hemoglobin and hypothyroidism can cause incessant hair fall.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.